Tennessee, 2007Hail and Damaging Winds in Tennessee, June 23, 2007
June 23, 2007 · NWS OHX · 7 events in 6 counties and zones
Pulse type thunderstorms on June 23, 2007 produced several severe weather events.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $28,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Pulse type thunderstorms on June 23, 2007 produced several severe weather events.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 23, 9:55 AM CST, 2 hours 20 minutes earlier.
Area forecast discussion, Jun 23, 9:55 AM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1055 AM CDT SAT JUN 23 2007
.UPDATE...MORNING SURFACE ANALYSIS SHOWED WEAK, SHALLOW QUASI-STATIONARY
FRONT EXTENDING FROM NEAR PADUCAH, KENTUCKY TO NEAR CROSSVILLE,
TENNESSEE. DEW POINTS REMAIN HIGH ACROSS OUR FORECAST AREA, WITH
DEW POINT FRONT WAY UP ACROSS EXTREME NORTHERN KENTUCKY AND
SOUTHERN OHIO. SURFACE HIGH HAD ALREADY PUSHED EASTWARD INTO OHIO
AND PENNSYLVANIA.
LATEST WRF MODEL SHOWED BAND OF HIGH 850-500MB MOISTURE LYING
ACROSS THE NORTHERN TWO-THIRDS OF THE MID-STATE AT 14Z, BUT
FORECAST TO LIFT NORTHWARD DURING THE DAY. BY LATE IN THE DAY,
DEEPEST MOISTURE IS EXPECTED TO BE ARCED UP ACROSS OUR
NORTHWESTERN COUNTIES AND DOWN ACROSS THE NORTHERN CUMBERLAND
PLATEAU, DELINEATING THE TWO AREAS THAT WILL PROBABLY SEE THE BEST
CHANCE FOR SCATTERED AFTERNOON THUNDERSTORMS TODAY.
CURRENT MAX TEMPERATURE AND RAIN PROBABILITY FORECASTS FOR TODAY
LOOK REASONABLE AND SEE NO REASON TO FIDDLE AROUND WITH THEM AT
THIS TIME.
&&
.
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
19
Hazardous weather outlook, Jun 23, 4:16 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
516 AM CDT SAT JUN 23 2007
TNZ005>011-022>034-056>066-075-077>080-093>095-241030-
BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-
DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS-
JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY-
PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE-
VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON-
516 AM CDT SAT JUN 23 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
31
Thunderstorm Wind, Hickman
- When
- June 23, 12:15 PM CST to 12:16 PM CST
- Where
- Hickman County, Littlelot
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 35.780, -87.350
Trees were down and shingles off some roofs near the Duck River bridge on Highway 230.
Thunderstorm Wind, Hickman
- When
- June 23, 12:28 PM CST
- Where
- Hickman County, 12 mi NE of Centerville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 35.903, -87.319
Large tree branches down at campground.
Thunderstorm Wind, Bedford
- When
- June 23, 12:36 PM CST
- Where
- Bedford County, Wartrace
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 35.530, -86.350
Two trees were blown down.
Thunderstorm Wind, Wilson
- When
- June 23, 1:48 PM CST
- Where
- Wilson County, Lebanon
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 36.220, -86.300
Trees were down. Light roof damage was reported as well.
Thunderstorm Wind, Macon
- When
- June 23, 2:45 PM CST
- Where
- Macon County, Red Boiling Spgs
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Broadcast Media
- Coordinates
- 36.530, -85.850
Wind damage to ambulance station. The winds tore off part of the roof and collapsed the parking bay onto the ambulance inside the bay. Trees and signs in the are were blown down. Reed Bray Lumber and Metal suffered damage to their building...namely some walls were blown down. The Macon Bank and Trust billboard was toppled by the strong winds in Red Boiling Springs.
Hail, Overton
- When
- June 23, 3:58 PM CST
- Where
- Overton County, Hilham
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.420, -85.430
Penny size hail reported by trained spotter.
Thunderstorm Wind, Fentress
- When
- June 23, 5:07 PM CST
- Where
- Fentress County, Allardt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 36.380, -84.880
Trees were blown down on Highway 52 in Allardt.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in Tennessee, June 23, 20071 death · 1 event
- Flash Flooding in Oklahoma, June 23, 2007$63,000 · 9 events
- Wildfire in California, June 23, 2007$75,000 · 1 event
- Lightning Strike in Missouri, June 23, 20075 injured · 1 event
- Hail and Damaging Winds in Kentucky, June 23, 2007$54,000 · 1 in hail · 5 events
- Hail and Damaging Wind in Missouri, June 23, 2007$25,000 · 1 in hail · 2 events
- Hail and Damaging Wind in Indiana, June 23, 2007$16,000 · 1.75 in hail · 2 events
- Hail and Damaging Winds in Kentucky, June 23, 2007$10,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Minnesota, June 23, 20071 in hail · 6 events
- Hail and Damaging Winds in Oklahoma, June 23, 2007$2,000 · 1 in hail · 5 events
- Hail and Damaging Wind in New Mexico, June 23, 20071.75 in hail · 5 events
- Hail and Damaging Wind in Kansas, June 23, 20071 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 34037, 34031, 34028, 34032, 34036, 34029, 34034.